# SDR ASOA02396

- Difficulty date: July 12, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4592 - DURING DESCENT INTO ISP, THE CAPTAIN RECEIVED A GEAR DISAGREEMENT AND A PROXIMITY SYSTEM NR 1 FAULT MESSAGE ON THE EICAS AFTER HE LOWERED THE GEAR HANDLE.  AN EMERGENCY WAS DECLARED AND A MANUAL GEAR EXTENSION WAS PERFORMED.  AIRCRAFT LANDED SAFELY IN ISP.  CAPTAIN DID REPORT THE LOSS OF NOSEWHEEL STEERING ON LANDING ROLLOUT BUT WAS ABLE TO MANEUVER THE AIRCRAFT OFF ON THE RUNWAY.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
